# SDR CNMA200600004

- Difficulty date: March 8, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 117,855 hours, 23,036 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 24D30052111
- Part serial: 2258
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INADVERTENTLY OPENED AFTER SLIDE WAS ARMED, SLIDE DID NOT DROP COMPLETELY OUT OF THE CASE TO THE POINT OF ACTUATING THE INFLATION SEQUENCE.
